# SDR DL72S001347

- Difficulty date: July 17, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- Aircraft time: 58,493 hours, 43,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1
- Part serial: 0885
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING INOP AT SEAT ROWS 12 THRU 19.  REPLACED BATTERY PACK AND POWER SUPPLY AT STATION 450 OVERHEAD.  SYSTEM NOW OPERATES NORMALLY.
